# SDR A59A202003020302

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N851AC
- Make and model: Cessna 560XL
- Aircraft serial: 5605575
- Aircraft time: 6,781 hours, 6,059 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 235Q482
- Part serial: 50273721
- Condition: Separated
- Location: Rt Mlg
- Part time: 163 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

RH MLG TIRE CENTER TREAD (3 TREAD GROOVES) SEPARATED FROM THE TIRE. PICTURES ARE AVAILABLE.
